# SDR AALA202201255617

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 16,834 hours, 6,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12958
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 16,208 hours, 6,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT R1 DOOR. SLIDE RAFT TOUCHES FUSELAGE SKIN WHEN DOOR IS OPEN. REPLACED SLIDE RAFT. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44-400-803-A.
